Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Got ears suction cleaned for wax buildup. Why is there sever pain? Use nasal sprays?

My problem began when I got my ears suction cleaned for wax buildup. (I normally do this about once a year). My right ear felt strange, and I didn t know what it was at first. I went to my dr. and he prescribed drops. After using the drops for about a week I began to have severe pain deep in my ear. To make a long story short, I went to another dr. and he said my eustachian tube was blocked. He gave me steriods. Since then I haven been on medication , nasal sprays, etc. and nothing has helped. I m worried that I suffered some damage to my ear- perhaps a broken bone. Is that possible? - I have no hearing loss or dizziness .
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having infection in your external ear due to minor injury to ear wall while cleaning the wax.
Put antibiotic ear drops.
Go for one antibiotic medicine course for 5 days.
After infection cleared, you will be alright.
Ok and take care.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor